# SDR EIA990263

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AMS4911
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A 6 INCH CRACK WAS FOUND ON THE RIGHT TRAILING EDGE PYLON 2ND RIB INBOARD.  REPAIRED BY TRIMMING RIB AND INSTALLING NEW SPLICE AND REPAIR DOUBLERS PER ECRA 942-55-020-2.  (M)
